Alert archive / Oregon / Gale Watches in 2011

Gale Watch 2, NWS Medford, OR

January 12, 2011

NWS Medford, OR issued this gale watch at Jan 12, 2011, 3:28 AM PST. It took effect at Jan 12, 2011, 10:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 12, 2011, 3:28 AM PST (11:28 UTC)
In effect from
Jan 12, 2011, 10:00 PM PST
Expired
Jan 12, 2011, 8:52 AM PST
In force
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WHUS76 KMFR 121128
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
328 AM PST WED JAN 12 2011

PZZ370-122300-
/O.CON.KMFR.GL.W.0001.000000T0000Z-110112T1500Z/
/O.CON.KMFR.SE.W.0001.000000T0000Z-110112T2100Z/
/O.NEW.KMFR.GL.A.0002.110113T0600Z-110113T1200Z/
/O.NEW.KMFR.SE.A.0002.110113T0600Z-110114T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
328 AM PST WED JAN 12 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WATCH IN EFFECT FROM 10 PM PST THIS EVENING THROUGH 4 AM
PST THURSDAY MORNING... 
...HAZARDOUS SEAS WATCH IN EFFECT FROM 10 PM PST THIS EVENING
THROUGH 10 PM PST THURSDAY EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED AND IS IN
EFFECT FROM THIS EVENING THROUGH THURSDAY EVENING.

* WINDS: SOUTH GALES 35 TO 40 KT WILL CONTINUE UNTIL AROUND 7AM
  PST THIS MORNING. WINDS WILL THEN DIMINISH SOMEWHAT TO 20 TO 30
  KT UNTIL INCREASING AGAIN TO SOUTH GALES 35 KT LATE THIS EVENING.

* SEAS: VERY STEEP SOUTHWEST SEAS 12 TO 16 FEET WILL CONTINUE
  THROUGH EARLY AFTERNOON BEFORE BRIEFLY SUBSIDING TO A STEEP 10
  FEET OR LESS. SOUTH SEAS WILL AGAIN BECOME VERY STEEP LATE THIS
  EVENING THROUGH WEDNESDAY...BUILDING TO 10 TO 15 FEET AT 9
  SECONDS OR LESS.

* AREAS AFFECTED: THE MOST HAZARDOUS WINDS AND SEAS ARE EXPECTED
  TO BE OVER NORTHERN PORTIONS OF THE AREA AND TOWARD CAPE BLANCO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ376-122300-
/O.CON.KMFR.GL.W.0001.000000T0000Z-110112T1500Z/
/O.CON.KMFR.SE.W.0001.000000T0000Z-110112T2100Z/
/O.NEW.KMFR.SE.A.0002.110113T0600Z-110114T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
328 AM PST WED JAN 12 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WATCH IN EFFECT FROM THIS EVENING THROUGH
THURSDAY EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A
HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM THIS EVENING
THROUGH THURSDAY EVENING.

* WINDS: SOUTH GALES 35 KT WILL CONTINUE UNTIL AROUND 7AM PST THIS
  MORNING. WINDS WILL THEN DIMINISH SOMEWHAT TO 20 TO 30 KT UNTIL
  INCREASING TO SOUTH 25 TO 35 KT LATE THIS EVENING.

* SEAS: VERY STEEP SOUTHWEST SEAS 10 TO 14 FEET WILL CONTINUE
  THROUGH EARLY AFTERNOON BEFORE BRIEFLY SUBSIDING TO A STEEP 10
  FEET OR LESS. SOUTH SEAS WILL AGAIN BECOME VERY STEEP LATE THIS
  EVENING THROUGH WEDNESDAY...BUILDING TO 10 TO 14 FEET AT 9
  SECONDS OR LESS.

* AREAS AFFECTED: THE MOST HAZARDOUS WINDS AND SEAS ARE EXPECTED
  TO BE OVER NORTHERN PORTIONS OF THE AREA AND TOWARD CAPE BLANCO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ350-356-122300-
/O.CON.KMFR.GL.W.0001.000000T0000Z-110112T1500Z/
/O.CON.KMFR.SE.W.0001.000000T0000Z-110112T2100Z/
/O.NEW.KMFR.SE.A.0002.110113T1200Z-110114T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
328 AM PST WED JAN 12 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON. THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A
HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT
THROUGH THURSDAY AFTERNOON.

* WINDS: SOUTH WINDS OF 25 TO GALES 35 KT WILL CONTINUE UNTIL
  AROUND 7 AM PST BEFORE DIMINISHING. WINDS WILL THEN DIMINISH TO
  15 TO 25 KT THIS AFTERNOON UNTIL INCREASING AGAIN TO TO SOUTH 25
  TO 30 KT OVERNIGHT.

* SEAS: VERY STEEP SOUTHWEST SEAS 10 TO 15 FEET WILL CONTINUE
  THROUGH EARLY AFTERNOON BEFORE BRIEFLY SUBSIDING TO A STEEP 5 TO
  10 FEET. SOUTH SEAS WILL AGAIN BECOME VERY STEEP EARLY WEDNESDAY
  THROUGH THE DAY ON WEDNESDAY...BUILDING TO 10 TO 15 FEET AT 9
  SECONDS OR LESS.

* AREAS AFFECTED: THE MOST HAZARDOUS WINDS AND SEAS ARE EXPECTED
  TO BE OVER NORTHERN PORTIONS OF THE AREA...BEYOND 5 NAUTICAL
  MILES OF THE COAST...AND NEAR CAPE BLANCO.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

BTL

HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
207 
WHUS76 KMFR 121652
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
852 AM PST WED JAN 12 2011

PZZ370-130600-
/O.NEW.KMFR.SI.Y.0163.110112T1652Z-110113T0600Z/
/O.CON.KMFR.SE.W.0001.000000T0000Z-110112T2100Z/
/O.UPG.KMFR.GL.A.0002.110113T0600Z-110113T1200Z/
/O.UPG.KMFR.SE.A.0002.110113T0600Z-110114T0600Z/
/O.NEW.KMFR.SE.W.0002.110113T0900Z-110114T0000Z/
/O.NEW.KMFR.GL.W.0002.110113T0600Z-110113T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
852 AM PST WED JAN 12 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 AM TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
THURSDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 1 AM TO 4 PM PST
THURSDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL
10 PM PST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT.
THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

* WINDS: SOUTH 20 TO 30 KT TODAY THEN INCREASING TO SOUTH GALES
  35 KT LATE THIS EVENING.

* SEAS: 11 TO 13 FEET WILL CONTINUE THROUGH THIS EVENING...THEN
  BUILDING UP TO 15 FEET LATE TONIGHT.

* AREAS AFFECTED: THE MOST HAZARDOUS WINDS AND SEAS ARE EXPECTED
  TO BE OVER NORTHERN PORTIONS OF THE AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ376-130600-
/O.NEW.KMFR.SI.Y.0163.110112T1652Z-110113T0600Z/
/O.CON.KMFR.SE.W.0001.000000T0000Z-110112T2100Z/
/O.UPG.KMFR.SE.A.0002.110113T0600Z-110114T0600Z/
/O.NEW.KMFR.SE.W.0002.110113T0900Z-110114T0000Z/
/O.NEW.KMFR.GL.W.0002.110113T0600Z-110113T1200Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
852 AM PST WED JAN 12 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
THURSDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 AM TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST
THURSDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS
HAZARDOUS SEAS WARNING IS IN EFFECT FROM 1 AM TO 4 PM PST
THURSDAY. IN ADDITION...A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN
ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL
10 PM PST THIS EVENING. THE HAZARDOUS SEAS WATCH IS NO LONGER IN
EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST
THIS AFTERNOON. 

* WINDS: SOUTH 20 TO 30 KT TODAY THEN INCREASING TO SOUTH GALES
  35 KT LATE THIS EVENING.

* SEAS: 11 TO 13 FEET WILL CONTINUE THROUGH THIS EVENING...THEN
  BUILDING UP TO 15 FEET LATE TONIGHT.

* AREAS AFFECTED: THE MOST HAZARDOUS WINDS AND SEAS ARE EXPECTED
  TO BE OVER NORTHERN PORTIONS OF THE AREA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ350-356-130600-
/O.CON.KMFR.SE.W.0001.000000T0000Z-110112T2100Z/
/O.UPG.KMFR.SE.A.0002.110113T1200Z-110114T0000Z/
/O.NEW.KMFR.SE.W.0002.110113T0900Z-110114T0000Z/
/O.NEW.KMFR.SI.Y.0163.110112T1652Z-110113T2100Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
852 AM PST WED JAN 12 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 1 PM PST
THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 AM TO 4 PM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 1 AM TO 4 PM PST THURSDAY.
A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 1 PM PST THURSDAY.
THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. 

* WINDS: SOUTH 20 TO 30 KT WILL BRIEFLY DIMINISH TO 15 TO 25 KT
  THIS AFTERNOON THEN INCREASE AGAIN TO SOUTH 25 TO 30 KT
  OVERNIGHT.

* SEAS: SEAS 10 TO 13 FEET WILL CONTINUE THROUGH EARLY AFTERNOON
  THEN SUBSIDE BRIEFLY THROUGH EARLY EVENING. SEAS WILL INCREASE
  AGAIN EARLY THURSDAY MORNING TO 15 FEET.

* AREAS AFFECTED: THE MOST HAZARDOUS WINDS AND SEAS ARE EXPECTED
  TO BE OVER NORTHERN PORTIONS OF THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale watch went out at Jan 12, 2:40 AM PST, 48 minutes earlier.

Area forecast discussion, Jan 12, 2:40 AM PST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
240 AM PST WED JAN 12 2011

.DISCUSSION...WARM FRONT NOW EAST OF OUR AREA WITH PRECIPITATION
DIMINISHING TO SOME LIGHT AMOUNTS WEST OF THE CASCADES AND WESTERN
SISKIYOU COUNTY. SURFACE LOW PRESSURE IS MOVING TOWARD VANCOUVER
ISLAND WITH PRESSURE GRADIENTS DECREASING. GALES OVER THE COASTAL
WATERS WILL ABATE FROM SOUTH TO NORTH IN THE NEXT IN THE NEXT 6
HOURS. COLD AIR REMAINS POOLED EAST OF THE CASCADES FOR THE MOST
PART ALTHOUGH TEMPERATURES HAVE MODERATED SOME. COLD POCKETS WEST
OF THE CASCADES HAVE BEEN SCOURED SO LOW SNOW LEVELS WILL NO
LONGER BE A PROBLEM. THE NEXT SURFACE LOW AND WARM FRONT WILL
APPROACH THE COAST WEDNESDAY NIGHT. THIS SYSTEM WILL BE
ACCOMPANIED BY HAZARDOUS SEAS IN THE COASTAL WATERS. PRECIPITATION
WILL DEVELOP WESTSIDE LOCATIONS WEDNESDAY NIGHT AND SPREAD EAST OF
THE CASCADES BY THURSDAY MORNING WITH EASTSIDE PRECIPITATION
MAINLY SNOW. SNOW LEVELS WEST OF THE CASCADES WILL RISE ABOVE 4500
FEET BY THURSDAY MORNING AND ABOVE 5500 FEET THURSDAY AFTERNOON.
TEMPERATURES ACROSS EASTSIDE LOCATIONS WILL MODERATE THURSDAY AS
THE WARM FRONT CROSSES THE AREA...RAISING SNOW LEVELS TO ABOVE
5500 FEET.

THE PARADE OF SURFACE LOWS AND MAINLY WARM FRONTS WILL CONTINUE
AT 24 HOUR INTERVALS THROUGH SUNDAY ACCOMPANIED BY LIGHT TO
OCCASIONALLY MODERATE PRECIPITATION AND CONTINUED HIGH SNOW LEVELS
ALL AREAS. THE TENDENCY AFTER SUNDAY WILL BE FOR THE JET STREAM TO
LIFT FURTHER NORTH AS A FLAT UPPER LEVEL RIDGE BUILDS OVER OUR AREA.
THIS WILL NOT EXCLUDE PRECIPITATION ALTOGETHER...BUT PRECIPITATION
WILL BECOME LIGHTER AND LESS FREQUENT AS WE APPROACH THE MIDDLE OF
NEXT WEEK. AS THE PRECIPITATION ABATES AND WINDS BECOME
LIGHT...LOW CLOUDS AND WARM FOG WILL DEVELOP MANY AREAS.

&&

.AVIATION...AREAS OF MVFR CIGS/VSBYS ALONG THE COAST AND ACROSS
THE UMPQUA BASIN. MAINLY VFR ELSEWHERE WITH MOUNTAIN OBSCUREMENT.
CIGS RISING THIS MORNING WITH VFR CIGS/VSBY ALL AREAS BY LATE
MORNING BUT CONTINUED MOUNTAIN OBSCUREMENT. CURRENTLY WINDY
CONDITIONS WITH LOW LEVEL TURBULENCE IS OCCURING NORTH OF CAPE
BLANCO ALONG THE COAST. WINDS WILL DIMINISH BY SUNRISE.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

CA...NONE.

PACIFIC COASTAL WATERS...HAZARDOUS SEAS WATCH FROM LATE TONIGHT THROUGH THURSDAY
     AFTERNOON FOR PZZ350-356.
     GALE WARNING UNTIL 7 AM PST THIS MORNING FOR PZZ350-356.
     HAZARDOUS SEAS WARNING UNTIL 1 PM PST THIS AFTERNOON FOR
     PZZ350-356.
     HAZARDOUS SEAS WATCH FROM THIS EVENING THROUGH THURSDAY EVENING
     FOR PZZ370-376.
     GALE WARNING UNTIL 7 AM PST THIS MORNING FOR PZZ370-376.
     HAZARDOUS SEAS WARNING UNTIL 1 PM PST THIS AFTERNOON FOR
     PZZ370-376.
     GALE WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR PZZ370.

DDG
Hazardous weather outlook, Jan 11, 12:40 PM PST, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
1240 PM PST TUE JAN 11 2011

CAZ082-121600-
SOUTH CENTRAL SISKIYOU COUNTY-
1240 PM PST TUE JAN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT NOW THROUGH 8 AM PST
WEDNESDAY MORNING. EXPECT SNOW ACCUMULATIONS BETWEEN 2 AND 4
INCHES WITH LOCALLY HIGHER AMOUNTS. THERE IS ALSO POTENTIAL FOR
FREEZING PRECIPITATION. PLEASE SEE LATEST ADVISORY MESSAGE FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WINTER WEATHER ADVISORY CONTINUES UNTIL 8 AM PST WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SPOTTERS
ARE ALSO ENCOURAGED TO REPORT SNOW TOTALS.

OTTENWELLER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:28 AM PSTHazardous Seas WatchMFR5 hr
Jan 12, 8:52 AM PSTGale WarningMFR24 hr
Jan 12, 8:52 AM PSTHazardous Seas WarningMFR53 hr
Jan 12, 8:52 AM PSTSmall Craft Advisory for WindsMFR31 hr
Jan 12, 1:12 PM PSTSmall Craft Advisory for Hazardous SeasMFR12 hr

Nearby

Gale Watches in Oregon, 2011Every gale watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.